American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 165 found      Go to page: 1 2 3 4 5 6

[61] Peter Duren and Alexander Schuster. The Bergman kernel function. Math. Surveys Monogr. 100 (2004) 7-23.
Book volume table of contents
View Article: PDF

[62] Peter Duren and Alexander Schuster. Zero-sets. Math. Surveys Monogr. 100 (2004) 93-117.
Book volume table of contents
View Article: PDF

[63] Peter Duren and Alexander Schuster. Invariant subspaces. Math. Surveys Monogr. 100 (2004) 245-269.
Book volume table of contents
View Article: PDF

[64] Peter Duren and Alexander Schuster. Analytic properties. Math. Surveys Monogr. 100 (2004) 73-91.
Book volume table of contents
View Article: PDF

[65] Peter Duren and Alexander Schuster. Contractive zero-divisors. Math. Surveys Monogr. 100 (2004) 119-152.
Book volume table of contents
View Article: PDF

[66] Peter Duren and Alexander Schuster. Proofs of sampling and interpolation theorems. Math. Surveys Monogr. 100 (2004) 197-244.
Book volume table of contents
View Article: PDF

[67] Chunjie Wang. Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004) 853-855. MR 2019965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Brent J. Carswell. Univalent mappings and invariant subspaces of the Bergman and Hardy spaces. Proc. Amer. Math. Soc. 131 (2003) 1233-1241. MR 1948115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Bjarte Böe. A norm on the holomorphic Besov space. Proc. Amer. Math. Soc. 131 (2003) 235-241. MR 1929043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Peter Duren and Alexander P. Schuster. Finite unions of interpolation sequences. Proc. Amer. Math. Soc. 130 (2002) 2609-2615. MR 1900868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] R. A. Hibschweiler. Composition operators on Dirichlet-type spaces. Proc. Amer. Math. Soc. 128 (2000) 3579-3586. MR 1778280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Peter L. Duren, Alexander P. Schuster and Kristian Seip. Uniform densities of regular sequences in the unit disk. Trans. Amer. Math. Soc. 352 (2000) 3971-3980. MR 1707485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Daniel Suárez. A counterexample for $H^{\infty}$ approximable functions. Proc. Amer. Math. Soc. 128 (2000) 3003-3007. MR 1707532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Nina Zorboska. Composition operators on weighted Dirichlet spaces. Proc. Amer. Math. Soc. 126 (1998) 2013-2023. MR 1443862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Maria Nowak. Hankel operators on the Bergman space of the unit ball. Proc. Amer. Math. Soc. 126 (1998) 2005-2012. MR 1443848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Alexander Borichev and H\aa kan Hedenmalm. Harmonic functions of maximal growth: invertibility and cyclicity in Bergman spaces . J. Amer. Math. Soc. 10 (1997) 761-796. MR 1446365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Alexander P. Schuster. Sets of sampling and interpolation in Bergman spaces. Proc. Amer. Math. Soc. 125 (1997) 1717-1725. MR 1396996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] William T. Ross. Invariant subspaces of the harmonic Dirichlet space with large co-dimension. Proc. Amer. Math. Soc. 124 (1996) 1841-1846. MR 1307561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] V. Tolokonnikov. Stable rank of $H\sp \infty$ in multiply connected domains . Proc. Amer. Math. Soc. 123 (1995) 3151-3156. MR 1273527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] A. VolЬberg, R. Younis and D. Zheng. Subalgebras of $C(M(H\sp \infty))$ . Proc. Amer. Math. Soc. 123 (1995) 367-371. MR 1221728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Nina Zorboska. Composition operators with closed range . Trans. Amer. Math. Soc. 344 (1994) 791-801. MR 1236226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Jun-ichi Tanaka. Flows in fibers . Trans. Amer. Math. Soc. 343 (1994) 779-804. MR 1202421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Kevin M. Madigan. Composition operators on analytic Lipschitz spaces . Proc. Amer. Math. Soc. 119 (1993) 465-473. MR 1152987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 165 found      Go to page: 1 2 3 4 5 6